English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Commutativity degrees of wreath products of finite abelian groups

MPS-Authors
/persons/resource/persons236285

Sury,  Balasubramanian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sury, B., & Erovenko, I. V. (2008). Commutativity degrees of wreath products of finite abelian groups. Bulletin of the Australian Mathematical Society, 77(1), 31-36. doi:10.1017/S0004972708000038.


Cite as: http://hdl.handle.net/21.11116/0000-0004-29A0-9
Abstract
There is no abstract available